# SDR YV3R2021012000425

- Difficulty date: January 13, 2021
- Submitted: January 20, 2021
- Operation: General aviation
- Aircraft: N860VA
- Make and model: Robsin R22BETAII
- Aircraft serial: 3089
- Aircraft time: 8,756 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: A7924
- Part serial: 3567
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: A792-4 SHOWS 90% ROTOR RPM INTERMITTENTLY WITH ENGINE RPM AT 100%.
